Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 35, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jun 24, 2021, 6:54 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2021, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 25, 2021, 2:31 AM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
284 WHUS72 KJAX 242254 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 654 PM EDT Thu Jun 24 2021 AMZ470-472-474-250700- /O.NEW.KJAX.SC.Y.0035.210624T2254Z-210625T0700Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 654 PM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... * WHAT...Seas 6 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
1 follow-up statement
842 WHUS72 KJAX 250631 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 231 AM EDT Fri Jun 25 2021 AMZ470-472-474-250745- /O.CAN.KJAX.SC.Y.0035.000000T0000Z-210625T0700Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 231 AM EDT Fri Jun 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 3:18 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 24, 3:18 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 318 PM EDT Thu Jun 24 2021 .NEAR TERM [Through Tonight]... Widespread to scattered convection will continue to move through the region this afternoon with showers and thunderstorms forming primarily south of the frontal boundary situated near the Florida-Georgia border, with the greatest risks associated with storms being gusty winds, intense rainfall, and localized flooding. Thunderstorms are expected to clear out overnight with potential for isolated to scattered showers lingering late into the evening, with stronger convection resuming again on Friday. Overnight low temperatures will drop down into the mid to upper 60s for inland areas, with the coolest temperatures occuring over inland southeast Georgia, and in the lower 70s for north central Florida and along the coastline. .SHORT TERM [Friday Through Sunday Night]... Ridge of high pressure over the Atlantic and along the eastern coastline, off to the northeast of the region, will remain semi- stationary for the start of the weekend before the ridge shifts to more of a east-west orientation on Sunday. The placement of the ridge will result in a largely easterly-southeasterly onshore flow through weekend. Convection during this period will be largely diurnal with numerous showers and embedded storms likely developing along with the early afternoon sea breeze and progressing inland as the day progresses. Energy aloft will move across the southeastern US during this period, potentially serving to enhance the development of thunderstorms. Temperatures will be near normal levels this weekend, with daily high temperatures being slightly below the seasonal average due to cloud cover and precipitation. .LONG TERM [Monday Through Thursday]... High pressure will remain off to the northeast next week with easterly flow on Monday, before shifting about to become more southerly by midweek. Convective conditions during this period will remain largely similar as before with widespread diurnal build ups associated with the advancing sea breeze, trekking westward throughout the afternoon with summertime showers and embedded thunderstorms. The pattern will be slightly modified on Wednesday due to the more southerly flow, resulting in a more slowly advancing sea breeze by midweek. Temperatures during this period are expected to rise into the lower 90s and upper 80s, with the slightly lower temps occuring within areas of increased cloud cover and rainfall. && .AVIATION... [Through 18Z Friday] Daytime heating along with outflow boundaries and stalled front continue to support numerous showers and storms near and just south of the FL/GA state line. This activity will slowly sag southward and a bit further inland per latest guidance. As such, lowering chance of convection for KSSI and to some degree for KCRG and KSGJ. Best chances of convection rest of the afternoon will be for KGNV and KVQQ. At a minimum, MVFR and gusty winds expected in this convection. East to northeast sfc winds at KSSI, KJAX, and KCRG near 12-16kt and gusty rest of the afternoon with rest of TAFs a bit lower in speeds. Winds will then diminish once again in the evening away from the coast. Some low stratus is possible later tonight but low confidence. Chance of showers and storms for Friday by mid morning to early aftn so for now mainly VCSH or PROB30 was indicated. && .MARINE... A frontal boundary will linger around the FL/GA border through the end of the week, then dissipate this weekend. Winds will shift to the east northeast today as high pressure builds to the northeast. Easterly winds will continue into next week as high pressure wedges down the east coast. Daily chances of showers and thunderstorms will continue as well. Rip Currents: Moderate Risk through the end of the week. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 87 69 89 70 / 10 50 20 50 0 SSI 74 85 76 87 77 / 20 40 30 40 10 JAX 72 86 73 87 73 / 30 50 40 40 10 SGJ 73 84 73 86 75 / 50 40 30 40 10 GNV 69 86 70 87 71 / 40 60 30 60 10 OCF 71 87 72 89 72 / 40 60 20 60 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Local storm report, Jun 24, 5:17 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
517 PM EDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 5 SE ALACHUA 29.73N 82.42W
06/24/2021 M4.23 INCH Alachua FL PUBLIC
A PUBLIC WEATHER STATION JUST NORTH OF CHANTILLY ACRES
AND EAST OF SAN FELASCO HAMMOCK PRESERVE MEASURED STORM
TOTAL RAINFALL OF 4.23 INCHES AS OF 515 PM.
&&
AENYEDILocal storm report, Jun 24, 5:19 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
519 PM EDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY SLEET 4 W GAINESVILLE 29.67N 82.41W
06/24/2021 M4.15 INCH Alachua FL PUBLIC
A PUBLIC WEATHER STATION IN THE WEST PARK AREA OF
GAINESVILLE MEASURED 4.15 INCHES OF RAINFALL AS OF 515
PM.
&&
AENYEDISpecial weather statement, Jun 24, 5:41 PM EDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Jacksonville FL 541 PM EDT Thu Jun 24 2021 FLZ125-225-325-425-242230- Western Duval FL-South Central Duval FL-Trout River FL- Coastal Duval FL- 541 PM EDT Thu Jun 24 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUVAL COUNTY UNTIL 630 PM EDT... * At 541 PM EDT, National Weather Service meteorologists were tracking heavy showers over San Marco, or over Jacksonville, moving west at 15 mph. * Minor flooding due to heavy rainfall is possible with these showers. * Locations impacted include... Jacksonville, Arlington, Ortega, San Marco, Riverside and Tallyrand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this shower, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3026 8155 3025 8173 3038 8176 3040 8157 TIME...MOT...LOC 2141Z 077DEG 14KT 3031 8166 NELSON
Local storm report, Jun 24, 5:54 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
554 PM EDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM FLOOD 4 NNW ARCHER 29.58N 82.55W
06/24/2021 ALACHUA FL TRAINED SPOTTER
SPOTTER REPORTED BETWEEN NEWBERRY AND ARCHER
A SECTION OF ABOUT 100 YARDS OF US 27 WAS
FLOODED UNDERWATER. A CAR HYDROPLANED WITH
EMERGENCY SERVICES ON SCENE.
&&
KBSpecial weather statement, Jun 24, 5:56 PM EDT, 58 minutes before
Special Weather Statement National Weather Service Jacksonville FL 556 PM EDT Thu Jun 24 2021 FLZ137-140-237-240-242300- Central Marion FL-Eastern Putnam FL-Western Putnam FL- Eastern Marion FL- 556 PM EDT Thu Jun 24 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION AND CENTRAL PUTNAM COUNTIES UNTIL 700 PM EDT... * At 555 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Lake Delancy, or 7 miles west of Pomona Park, moving southwest at 15 mph. * Minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Palatka, Interlachen, Pomona Park, East Palatka, Lake Delancy, Fruitland, Melrose Landing, Orange Springs, Bardin and Hollister. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2978 8158 2937 8156 2937 8197 2966 8201 TIME...MOT...LOC 2155Z 063DEG 12KT 2948 8172 NELSON
Local storm report, Jun 24, 6:17 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Jacksonville FL
617 PM EDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 4 W GAINESVILLE 29.67N 82.41W
06/24/2021 E4.15 INCH Alachua FL PUBLIC
A PUBLIC WEATHER STATION IN THE WEST PARK AREA OF
GAINESVILLE MEASURED 4.15 INCHES OF RAINFALL AS OF 515
PM.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:23 PM EDT | Special Weather Statement | JAX | Hamilton | 82 min |
| Jun 24, 12:55 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Jun 24, 1:29 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jun 24, 1:47 PM EDT | Special Weather Statement | JAX | Hamilton | 58 min |
| Jun 24, 1:57 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton | 2 hr |
| Jun 24, 2:17 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Jun 24, 2:19 PM EDT | Special Weather Statement | JAX | Union | 41 min |
| Jun 24, 2:21 PM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | JAX | Alachua, Columbia, Union | 42 min |
| Jun 24, 3:06 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Duval, Nassau | 114 min |
| Jun 24, 3:11 PM EDT | Special Weather Statement | JAX | Clay | 49 min |
| Jun 24, 3:44 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 46 min |
| Jun 24, 4:01 PM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jun 24, 4:13 PM EDT | Special Weather Statement | JAX | Flagler | 62 min |
| Jun 24, 4:23 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford | 2 hr |
| Jun 24, 4:29 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jun 24, 4:32 PM EDT | Special Weather Statement | JAX | Alachua | 43 min |
| Jun 24, 4:35 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Jun 24, 4:40 PM EDT | Special Weather Statement | JAX | Clay | 65 min |
| Jun 24, 4:59 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jun 24, 5:15 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 45 min |
| Jun 24, 5:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 24, 5:56 PM EDT | Special Weather Statement | JAX | Putnam | 64 min |
| Jun 23, 10:02 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 43 min |
| Jun 23, 10:52 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 38 min |
| Jun 23, 11:03 PM EDT | Special Weather Statement | JAX | Jeff Davis | 42 min |
| Jun 24, 12:19 AM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Jun 24, 1:58 AM EDT | Special Weather Statement | JAX | Coffee | 47 min |
| Jun 24, 10:05 AM EDT | Special Weather Statement | JAX | Appling | 70 min |
| Jun 24, 11:41 AM EDT | Special Weather Statement | JAX | Ware | 94 min |
| Jun 24, 12:42 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.